All of December was a flare up mess for me. My doctor did a high dose prednisone taper, which fixed the Crohns, but caused other hellish problems. I've been having horrible stomach pains after eat, my stomach is bloated and hard- to the point where people notice it, and I really can't do anything past dinner time but lay in bed. This has been going on for several weeks, but I figured it would just go away. I did finish the prednisone taper. I called my doctor today after having a bowel movement with a good amount of blood in it. After taking one look at me, I got, my god you look awfully pale, my BP was low, and walked in doubled over. They scheduled me for an emergency endoscope tommorow morning. They think it might be an ulcer in my stomach from the prednisone. They also took a ton of blood. I feel kind of defeated, and irritated that if its not one thing with my body its another. Has anybody ever had this problem from pred? I could really use some support. Thanks!
-Heather, 23 yrs. old
- Crohns disease since 1995, officially diagnosed in 2003.
- Bowel resection in Dec. 07, Crohns reoccurred July 08.
- Medications - Entocort 9mg, Wellbutrin SR 150mg, Lexapro 20mg, Bentyl 10mg, Levsin, Trazadone 50mg, Prednisone taper